MathSciNet Relay Station
MathSciNet bibliographic data
MR2450550 (2010b:47140) 47H09 (47A35 47H10 47H20)
Saeidi, Shahram Existence of ergodic retractions for semigroups in Banach spaces. Nonlinear Anal. 69 (2008), no. 10, 3417–3422.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement